# SDR CALA0800798

- Difficulty date: August 17, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N14653
- Make and model: Boeing 737524
- Aircraft serial: 28914
- Aircraft time: 28,313 hours, 15,127 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: BAC150510153
- Condition: Cracked
- Location: Bs 947-927
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BETWEEN FS 947-927 AT RBL 24 HAS POSSIBLE CRACK.  REMOVED DAMAGED INTERCOSTAL CAP ANGLE IAW SRM 51-40-02. PER SRM 51-20-01 AND EC/RA 5310-03585 MATERIAL ID EXTRUSION BAC1505-101353 FOR CAP ANGLE, PAC 40859, .190 INCH, 7075-76, IC 0654053 FOR FILLER, FABRICATED REPAIR PARTS, ALODINED, PRIMED AND INSTALLED REPAIR PARTS.
